# SDR SWHA95005

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC696
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT ON SCHEDULED FLIGHT FROM ABI TO AUS, AFTER TAKEOFF, THE AIR OUTLETS BECAME HOT AND THE AIRCRAFT FILLED WITH SMOKE.  SMOKE EVACUATION PROCEDURES WERE CARRIED OUT AND THE AIRCRAFT RETURNED TO ABI AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT ENGINES WERE INSPECTED FOR COMPRESSOR SEAL FAILURE, NONE FOUND.  THE AIRCRAFT WAS GROUND OPERATED AND THE RIGHT AIR CYCLE MACHINE WAS FOUND FAULTY AND PLACED ON MEL DEFERRAL, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
